By Topic

Reliable guaranteed cost control for uncertain nonlinear systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Guang-Hong Yang ; Sch. of Electr. & Electron. Eng., Nanyang Technol. Univ., Singapore ; Jian Liang Wang ; Yeng Chai Soh

This paper deals with the reliable control design problem for uncertain nonlinear systems. A more practical model of actuator failures than outage is adopted. Based on the Hamilton-Jacobi inequality approach from nonlinear H control theory, a method for designing reliable state feedback controllers is presented. The resulting control systems are robustly stable and with an H2 performance bound against plant uncertainty and actuator failures.

Published in:

IEEE Transactions on Automatic Control  (Volume:45 ,  Issue: 11 )